# SDR CA050308008

- Difficulty date: March 5, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,790 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: BACC30BK5
- Condition: Cracked
- Location: Rt Wing Fastener
- Part time: 34,826 hours, 39,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 8 COLLARS WERE FOUND CRACKED ON THE RT WING FORWARD SPAR AT EXTENSION SPLICE YW 490.00, ANOTHER 2 OF THE SAME COLLARS WERE ALSO CRACKED ON THE SAME LOCATION ON THE AFT SIDE.  INSPECTION OF THE LT WING IN THE SAME YW 490.00 LOCATION REVEALED FURTHER TWO FASTERNERS WITH THE SAME P/N COLLARS CRACKED ON THE FRONT SPAR AND FOUR OTHER CRACKED ON THE AFT SIDE.  ALL OF THE ABOVE DEFECTS WERE NOTED DURING A C-CHECK INSPECTION.
